Number of the records: 1
Topological sequence entropy for maps of the interval
Title Topological sequence entropy for maps of the interval Author info Roman Hric Author Hric Roman 1970- UMBFP10 - Katedra matematiky Source document Proceedings of the American Mathematical Society. Vol. 127, no. 7 (1999), pp. 2045-2052. - Providence : American Mathematical Society, 1999 Database xpca - PUBLIKAČNÁ ČINNOSŤ Catal.org. BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici References PERIODIKÁ-Súborný záznam periodika unrecognised
Number of the records: 1